Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 538202, 8 pages
http://dx.doi.org/10.1155/2011/538202
Research Article

Suppressing Chaos of Duffing-Holmes System Using Random Phase

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 12 November 2010; Revised 28 January 2011; Accepted 21 February 2011

Academic Editor: Oleg V. Gendelman

Copyright © 2011 Li Longsuo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li Longsuo, “Suppressing Chaos of Duffing-Holmes System Using Random Phase,” Mathematical Problems in Engineering, vol. 2011, Article ID 538202, 8 pages, 2011. https://doi.org/10.1155/2011/538202.